# SDR CALA2013082990845

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 57,760 hours, 21,788 cycles
- Engine: Iae V2527A5
- System (JASC): 2540 · Lavatories
- Part: Hinge
- Condition: Broken
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY DOOR WON'T OPEN OR CLOSE AT AFT CABIN LT FORWARD LAVATORY.  HINGE BROKE, DAMPER IS MISSING FROM DOOR.  DOOR OPERATED GOOD IPC 25-43-41-62C ITEM H PARTS: 110-0012  192856 DAMPER LOB: N 110-0011, A225400288-508 DOOR LOB: N
